View : 16 Download: 3

Some exact solutions of the semilocal Popov equations

Title
Some exact solutions of the semilocal Popov equations
Authors
Kim C.
Ewha Authors
김찬주
SCOPUS Author ID
김찬주scopus
Issue Date
2014
Journal Title
Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
ISSN
0370-2693JCR Link
Citation
vol. 733, pp. 253 - 257
Publisher
Elsevier
Indexed
SCI; SCIE; SCOPUS WOS scopus
DOI
10.1016/j.physletb.2014.05.001
Appears in Collections:
자연과학대학 > 물리학전공 > Journal papers
Files in This Item:
001.pdf(201.12 kB)Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE